| Catalog Number |
72203299S |
| Medical Device Problem Code |
Unintended Movement (3026)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/26/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Internal complaint reference (b)(4).
Event or Problem Description
It was reported that during a shoulder scope, the tenet spider's arm was not holding.Upon connecting the patients arm to the device, the hydraulic failed.The patient's arm was not injured.The device was re-draped in a sterile fashion, but the arm failed again in the same manner.The procedure was completed without a delay, by wrapping sterile coban around the locking mechanism, and sterile personnel supporting the spider arm through the duration of the procedure.No further complications were reported.
Additional Manufacturer Narrative
H10: internal complaint reference: (b)(4).H3, h6: the reported device was received for evaluation.There was a relationship found between the returned device and the reported event.A visual inspection was performed on the product.The device was received pressurized.No accessories were included.There was pooling oil noted at the distal ball.A functional evaluation was performed.The device failed the weight test.The piston migration was at 1.8 inches.The distal seals appeared to be slightly compressed.The reported failure was confirmed and the root cause has been associated with a seal failure.A review of device records showed there were no indications to suggest that the product did not meet manufacturing specification upon release for distribution.A complaint history review found similar reported events.A risk management review found that the reported failure was documented appropriately.There were no indications to suggest the anticipated risk is not adequate.It is recommended that the spider 2 ifu be reviewed regarding depressurizing the spider 2 for storage to prevent the premature deterioration of the seals, pressure cups and pressure rings.No containment or corrective actions are recommended at this time.